Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016, Article ID 8174610, 7 pages
http://dx.doi.org/10.1155/2016/8174610
Research Article

Effective Root-Finding Methods for Nonlinear Equations Based on Multiplicative Calculi

1Faculty of Engineering, Cyprus International University, Nicosia, Mersin 10, Turkey
2Faculty of Education, Cyprus International University, Nicosia, Mersin 10, Turkey

Received 29 July 2016; Accepted 14 September 2016

Academic Editor: Liwei Zhang

Copyright © 2016 Ali Özyapıcı et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Özyapıcı, Zehra B. Sensoy, and Tolgay Karanfiller, “Effective Root-Finding Methods for Nonlinear Equations Based on Multiplicative Calculi,” Journal of Mathematics, vol. 2016, Article ID 8174610, 7 pages, 2016. https://doi.org/10.1155/2016/8174610.